# SDR AALA202510071224

- Difficulty date: October 5, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N136AN
- Make and model: Airbus A321-231
- Aircraft serial: 6532
- Aircraft time: 30,449 hours, 12,180 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cable
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT ATTENDANT SAID 4L DOOR HANDLE DOESN'T FEEL LIKE IT IS IN THE FULL UP DISARMED POSITION. DOOR SHOWS DISARMED ON ECAM PAGE. MAINTENANCE FOUND CABLE OUT OF ADJUSTMENT, READJUSTED CABLE IAW AMM 52-13-22.
